EconPapers    
Economics at your fingertips  
 

Multicurrency extension of the quasi-Gaussian stochastic volatility interest rate model

Leslie Ng

Journal of Computational Finance

Abstract: ABSTRACT In this paper, we develop a multicurrency extension of the quasi-Gaussian stochastic volatility interest rate model described by Andreasen and Andersen and Piterbarg.We model foreign exchange dynamics using a Heston-type stochastic volatility process with a constant elasticity of variance local volatility component. An approximation is presented for European foreign exchange options, and various issues relating to correlations and model calibration are discussed.

References: Add references at CitEc
Citations:

Downloads: (external link)
https://www.risk.net/journal-of-computational-fina ... -interest-rate-model (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:rsk:journ0:2400390

Access Statistics for this article

More articles in Journal of Computational Finance from Journal of Computational Finance
Bibliographic data for series maintained by Thomas Paine ().

 
Page updated 2025-03-22
Handle: RePEc:rsk:journ0:2400390